toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Barrera, J.; Ycart, B. pdf  url
  Title Bounds for left and right window cutoffs Type
  Year 2014 Publication Alea-Latin American Journal Of Probability And Mathematical Statistics Abbreviated Journal ALEA-Latin Am. J. Probab. Math. Stat.  
  Volume 11 Issue 2 Pages 445-458  
  Keywords cutoff; exponential ergodicity  
  Abstract The location and width of the time window in which a sequence of processes converges to equilibrum are given under conditions of exponential convergence. The location depends on the side: the left-window and right-window cutoffs may have different locations. Bounds on the distance to equilibrium are given for both sides. Examples prove that the bounds are tight.  
  Address [Barrera, Javiera] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email:;  
  Corporate Author Thesis  
  Publisher Impa Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1980-0436 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000209555300005 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 568  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: